# SDR FDEA201302070294

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 57,923 hours, 13,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Missing
- Location: Lt Nr 8 Slat
- Component: Slat, Boeing
- Component part number: NRB6737501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 8 LT SLAT SKIN MISSING TOP SIDE MIDDLE TO T/E AREA ABOUT CENTER OF SLAT.   INSTALLED LT NR 8 SLAT IAW AMM 27-80-30-4.
